Publications of S. D. Berman 1. Integral representations of finite groups, Dokl. Akad. Nauk SSSR 86 ( 1952), 885-888. 2. On a necesary condition for isomorphism of integral group rings, Dopovidi Akad. Nauk Ukrain. RSR 5 (1953), 313-316. 3. On certain properties of integral group rings, Dokl. Akad. Nauk SSSR 91 (1953), 7-9. 4. On isomorphism of the centers of group rings of p-groups, Dokl. Akad. Nauk SSSR 91 (1953), 185-187. 5. On reduction of a system of differential equations to the passive form, Proc. of Lvov Univ. 11 (1953), 27-39. 6. On representations of a semidirect product of abelian groups, Dokl. Akad. Nauk SSSR 98 (1954), 177-180. 7. On certain properties of group rings over the field of rational number, Dokl. Uzgorod. Univ. 12 (1955), 88-110. 8. On the equation xm = 1 in integral group ring, Ukrain. J. Math. 7 (1955), 253-261. 9. Group algebras of abelian extensions of finite groups, Dokl. Akad. Nauk SSSR 102 (1955), 431-434. 10. The p-adic ring of characters, Dokl. Akad. Nauk SSSR, 106 (1956), 583-586. 11. The number of irreducible representations of a finite group over an arbitrary field, Dokl. Akad. Nauk SSSR 106 (1956), 767-769. 12. The representations of soluble groups, Proceedings of the 3rd Math Congress of the USSR, vol. 2. 13. The generalized characters of finite groups, Dokl. Akad. Nauk SSSR 2 (1957), 112-115. 14. Groups which admit an arbitrary permutation of quotients of the com- position series, Uspehi math. Nauk 12:5, 77 (1957), 181-183 (together with V. V. Lubimov). 15. Groups of which all representations are monomial, Dopovidi Akad. Nauk Ukrain. RSR 6 ( 1957), 539-542. XXV
Previous Page Next Page